# SDR HEEA064961

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY WILL NOT ILLUMINATE START LIGHT EVERY TIME.
